# SDR RAIA00209245

- Difficulty date: August 30, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 13,342 hours, 14,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Part serial: X000206
- Condition: Discharged
- Part time: 9,597 hours, 9,572 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MX-STL - EMERGENCY LIGHT BATTERY #1 INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY, OPS CK OK
